Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleDeterminantal facet ideals.
Author(s) Viviana Ene, Jürgen Herzog, Takayuki Hibi, Fatemeh Mohammadi
TypeArticle in Journal
ISSN0026-2285
URL http://projecteuclid.org/euclid.mmj/1363958240
LanguageEnglish
JournalMich. Math. J.
Volume62
Number1
Pages39--57
PublisherUniversity of Michigan, Department of Mathematics, Ann Arbor, MI
Year2013
Edition0
Translation No
Refereed No
Webmaster